MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET
Catalog Number 2C6254
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the connection of an unspecified quantity of clearlink system continu-flo solution sets was "falling apart" resulting in a leak during patient infusion of unknown solution.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection of the photograph was performed using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.Due to the nature of the sample, no additional tests were performed.The reported condition could not be verified during photo inspection.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10616505
Report Number1416980-2020-06138
Device Sequence Number14386383
Product Code FMG
UDI-Device Identifier00085412046303
UDI-Public(01)00085412046303
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6254
Device Lot NumberDR20B06082
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MEDICATION